# SDR DALA2017062204909

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,982 hours, 36,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE GIRT BAR UPPER SURFACE, IS SHOWING MULTIPLE AREAS CORROSION.   REPLACED THE RETAINER IAW AMM 25-66-10.
